English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Numerical Computation of Deflating Subspaces of Skew-Hamiltonian/Hamiltonian Pencils

MPS-Authors
/persons/resource/persons86253

Benner,  Peter
Other publications of the MPI staff, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society;
Zentrum für Technomathematik, Fachbereich 3/Mathematik und Informatik, Universität Bremen, D-28334 Bremen, Germany;

External Resource
No external resources are shared
Fulltext (restricted access)
There are currently no full texts shared for your IP range.
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Benner, P., Byers, R., Mehrmann, V., & Xu, H. (2002). Numerical Computation of Deflating Subspaces of Skew-Hamiltonian/Hamiltonian Pencils. SIAM Journal on Matrix Analysis and Applications, 24(1), 165-190. doi:10.1137/S0895479800367439.


Cite as: https://hdl.handle.net/11858/00-001M-0000-0024-9C3F-D
Abstract
There is no abstract available